# SDR MASA2009012800048

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 16,934 hours, 16,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7090 ORD-BHM.  LT AND RT OVERWING EMERGENCY LIGHT INOPERATIVE.  MX RECONNECTED.
